Question about meds... - Mothering Forums

Forum Jump: 
 
Thread Tools
Old 11-03-2004, 01:20 PM - Thread Starter
 
myboycal's Avatar
 
Join Date: Oct 2004
Location: Maryland
Posts: 18
Mentioned: 0 Post(s)
Tagged: 0 Thread(s)
Quoted: 0 Post(s)
Hey all!

So I know these next couple of months are crucial, and I know I'm supposed to stay away from Advil, and stuff like that. I think I'm getting sick My ears are soar, my throat is soar, and I feel sick to my stomach at times (which may be the pregnancy thing). I feel miserable! Can I take anything? My sister said that Tylenol was okay, but from reading stuff online, it doesn't seem like I'm supposed to take anything.
myboycal is offline  
Sponsored Links
Advertisement
 
Old 11-03-2004, 02:01 PM
 
LuvMy2Kidz's Avatar
 
Join Date: May 2003
Location: Where the wind comes sweeping down
Posts: 3,067
Mentioned: 0 Post(s)
Tagged: 0 Thread(s)
Quoted: 0 Post(s)
Tylenol is usually ok, and I"m pretty sure sudafed is as well, for congestion.
LuvMy2Kidz is offline  
Old 11-03-2004, 06:06 PM
 
DesireeH's Avatar
 
Join Date: Mar 2003
Location: Orange County, CA
Posts: 8,218
Mentioned: 0 Post(s)
Tagged: 0 Thread(s)
Quoted: 1 Post(s)
I am miserable too. I have a horrible cold/sore throat/runny nose/eyes, the lights hurt my eyes even. I havent taken anything either except homeopathic stuff (pulsatilla) before I found out I was pg.

I keep taking Vit C, zinc tablet etc but I still feel miserable so I feel your pain! Hang in there mama!

Desiree

DesireeH is offline  
 
User Tag List

Thread Tools


Forum Jump: 

Posting Rules  
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Trackbacks are On
Pingbacks are On
Refbacks are Off